Mathematical Prediction of Ying’s Twin Universes
American Journal of Modern Physics
Volume 4, Issue 1-1, January 2015, Pages: 5-9
Received: Oct. 29, 2014; Accepted: Nov. 5, 2014; Published: Nov. 11, 2014
Views 3178      Downloads 102
Authors
Bijan Davvaz, Department of Mathematics, Yazd University, Yazd, Iran
Ruggero Maria Santilli, The Institute for Basic Research, 35246 US 19 North, Palm Harbor, Florida 34684, USA
Thomas Vougiouklis, Democritus University of Trace, School of Education, 68100 Alexandroupolis, Greece
Article Tools
Follow on us
Abstract
We review Ying’s twin universes, Santilli’s isodual theory of antimatter, and Davvaz-Santilli-Vougiouklis two-valued hyperstructures representing matter and antimatter in two distinct but co-existing spacetimes. We identify a seemingly new map for both matter and antimatter providing a mathematical prediction of Ying’s twin universes, and present a four-fold hyperstructure representing matter-antimatter as well as Ying’s twin universes, all co-existing in distinct spacetimes.
Keywords
Twin Universes, Isodual, Antimatter, Hyperstructures, Spacetime
To cite this article
Bijan Davvaz, Ruggero Maria Santilli, Thomas Vougiouklis, Mathematical Prediction of Ying’s Twin Universes, American Journal of Modern Physics. Special Issue: New Science Light Path on Cosmological Dark Matters. Vol. 4, No. 1-1, 2015, pp. 5-9. doi: 10.11648/j.ajmp.s.2015040101.12
References
[1]
L. Ying, Twin universes: universal laws of thermodynamics, American Journal of Modern Physics, vol. 4, no. 3, 2014 pp. 1-4.
[2]
R. M. Santilli, Isodual theory of antimatter with application to antigravity, Grand Unification and the spacetime machine, Springer, 2001, available for download from http://www.santilli-foundation.org/docs/santilli79.pdf.
[3]
B. Davvaz, R. M. Santilli and T. Vougiouklis, Studies of multi-valued hyperstructures for the characterization of matter-antimatter systems and their extension, Proceedings of the International Conference on Lie-Admissible Formulations for Irreversible Processes, Kathmandu University, Nepal, 2011, available for download at http://www.santilli-foundation.org/hyperstructures.pdf.
[4]
R. M. Santilli and T. Vougioukli, Isotopies, genotopies, hyperstructures and their applications, Proceedings of the International Workshop in Monteroduni, New Frontiers in Hyperstructures and Related Algebras, Hadronic Press, 1996, pp. 1-48.
[5]
F. Marty, Sur une generalization de la notion de groupe, 8th Congress of Mathematics in Scandenaves, Stockholm, 1934, pp. 45-49.
[6]
R. Rota, Sugli iperanelli motiplicativi, Rend. Di Mat., Series VII, vol. 4, no. 2, 1982, pp. 711-724.
[7]
B. Davvaz and V. Leoreanu-Fotea, Hyperring theory and applications, International Academic Press, 2007.
[8]
T. Vougiouklis, Hyperstructures and their representations, Hadronic Press, Florida, 1994.
[9]
P. Corsini and V. Leoreanu-Fotea, Applications of hyperstructure theory, Advances in Mathematics, Kluwer Academic Publication, Dordrecht, 2003.
[10]
B. Davvaz, A brief survey of applications of generalized algebraic structures and Santilli-Vougiouklis hyperstructures, 3rd International Conference on Lie-Admissible Treatment of Irreversible Processes (ICLATIP-3), Kathmandu University, Nepal, 2011, pp. 91-100.
[11]
B. Davvaz, R. M. Santilli and T. Vougiouklis, Studies of multi-valued hyperstructures for the characterization of matter and antimatter systems, Journal of Computational Methods in Sciences and Engineering, vol. 13, 2013, pp. 37-50.
[12]
R. M. Santilli, Isonumbers and genonumbers of dimension 1, 2, 4, 8, their isoduals and pseudoisoduals, and hidden numbers of dimension 3, 5, 6, 7, Algebras, Groups and Geometries, vol. 10, 1993, pp. 273-322.
[13]
R. M. Santilli and T. Vougiouklis, Lie-admissible hyperalgebra, Italian Journal of Pure and Applied Mathematics, vol. 31, 2013, pp. 239-254.
[14]
T. Vougiouklis, The Santilli’s theory invasion in hyperstructures, 3rd International Conference on Lie-Admissible Treatment of Irreversible Processes (ICLATIP-3), Kathmandu University, Nepal, 2011, pp.69-90.
[15]
T. Vougiouklis, Some remarks on hyperstructures, Contemporary Mathematics, vol. 184, 1995, pp. 427-431.
ADDRESS
Science Publishing Group
1 Rockefeller Plaza,
10th and 11th Floors,
New York, NY 10020
U.S.A.
Tel: (001)347-983-5186